# SDR YENA201708310726

- Difficulty date: August 31, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A321-231
- Aircraft serial: 6185
- Aircraft time: 13,916 hours, 2,667 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4570000002
- Part serial: 832994901
- Condition: Failed
- Location: Galley
- Part time: 21 hours, 4 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLT REPORTED POSSIBAL BURING ODOR WHILE OPERATING CAPPACINO MAKER, UNIT TURNED OFF, NO OTHER INDICATORS OF ELECTRICAL. ISSUES OCCURED.   ACCOMPLISHED SMOKE CHART INSPECTION AND FOUND THE CAPPACINO MACHINE TO BE AT FAULT DEACTIVATED THE CAPPACINO MACHINE.  R & R THE CAPPUCCINO MACHINE NIAW AMM 25-35-15. OPS CHECKED NORMAL.
